Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heart will start racing from just simply eating to walking up the stairs, please help

my gf has been having this problem for a while now and nothing seems to turn up on tests when she goes to the hospital. Every now and then her heart will start racing from just simply eating to walking up the stairs. She then gets very tight and tense all around her body. Then her back will start to hurt along with the whole left side of her body. She says when she starts feeling anxious about the situation, she gets very nauseous. has anyone had or heard of these symptoms occurring ? Any ideas on what it could be? She did in the past do drugs (coke) and smoke pot and cigs. She is also very petite (4 10 92 lbs). She is also black.. i know that race can be an issue sometimes with the heart. Thanks for your help!
Asked On : Wed, 16 Dec 2009
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
How long ago is the "past" of her coke history? If she's not doing it now, it could be withdrawal from drugs. Or other side-effects that come from withdrawal of drugs.
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor